Please use this identifier to cite or link to this item: https://repositorio.fepecs.edu.br:8443/handle/123456789/1083
Full metadata record
DC FieldValueLanguage
dc.creatorAmaral, Anamaria de Araujo Falcão-
dc.creatorQuint, Bruno Beust-
dc.creatorPontes, Pedro Almeida Martins-
dc.creatorFalcão, Tania Renata Lopes-
dc.date.accessioned2024-05-10T18:01:46Z-
dc.date.available2024-05-13-
dc.date.available2024-05-10T18:01:46Z-
dc.date.issued2022-04-26-
dc.identifier.citationAMARAL, A. A. F.; QUINT, B. B.; PONTES, P. A. M. .; FALCÃO, T. R. L. . Paralisia periódica tireotóxica hipocalêmica com arritmia cardíaca: relato de caso. Health Residencies Journal - HRJ, [S. l.], v. 3, n. 16, p. 1–10, 2022. DOI: 10.51723/hrj.v3i16.255. Disponível em: https://escsresidencias.emnuvens.com.br/hrj/article/view/255. Acesso em: 10 maio. 2024.pt_BR
dc.citation.volume13pt_BR
dc.citation.issue16pt_BR
dc.identifier.urihttps://repositorio.fepecs.edu.br:8443/handle/123456789/1083-
dc.description.abstractObjective: To describe the clinical picture of a 35-year-old patient who presented with hypokalemic periodic paralysisdue to thyrotoxicosis, followed by cardiac arrhythmia in anemergency room. The patient had no previous diagnosis of hyperthyroidism. Case report: Male patient, x years, with no previous diagnosis of hyperthyroidism, was admitted to theem ergency room with flaccid tetraparesis. Five hours after admission, h edeveloped sudden worsening of symptomsand unstable supraventricular tachycardia due to hypokalemia. The condition was reversed and, one month after the episode, he presented a new condition of paresis in the lower limbs, when he was diagnosed with hypokalemic periodic paralysis due to thyrotoxicosis. Conclusion:The fast identification of thyrotoxic hypokalemic periodic paralysis is of fundamental importance, as the patient may have an unfavorable evolution, with imminent risk of death. Improvement occurs after correction of hypokalemia, which must be promptly identified.pt_BR
dc.description.resumoObjetivo:Descreveroquadroclínicodeumpacientede35anosqueapresentouparalisiaperiódicahipocalêmica por tireotoxicose, seguido de arritmia cardíaca em serviço de pronto socorro. O paciente não tinha diagnóstico prévio de hipertireoidismo. Relato do caso: Paciente masculino, 35 anos, sem diagnóstico prévio de hipertireoidismo, deu entrada no pronto atendimento com quadro de tetraparesia flácida. Após 5 horas da admissão evoluiu com piora súbita e de taquicardia supraventricular instável por hipocalemia. O quadro foi revertido e, um mês após o episódio, apresentou novo quadro de paresia em membros inferiores, quando foi diagnosticado com paralisia periódica hipocalêmica por tireotoxicose. Conclusão: A identificação rápida da paralisia periódica hipocalêmica tireotóxica é de fundamental importância, pois o paciente pode evoluir de forma desfavorável, com risco iminente de morte. A melhora ocorre após da correção da hipocalemia, que deve ser prontamente identificada.pt_BR
dc.languageporpt_BR
dc.publisherEscola Superior de Ciências da Saúdept_BR
dc.publisher.countryBrasilpt_BR
dc.publisher.initialsESCSpt_BR
dc.relation.ispartofHealth Residencies Journalpt_BR
dc.rightsAcesso Abertopt_BR
dc.subjectParalisia periódica hipocalêmica tiroitóxicapt_BR
dc.subjectTireotoxicosept_BR
dc.subjectHipocalemiapt_BR
dc.subjectHipertiroidismopt_BR
dc.subjectBóciopt_BR
dc.subjectEndocrinologiapt_BR
dc.subject.cnpqCNPQ::CIENCIAS DA SAUDE::MEDICINA::CLINICA MEDICA::ENDOCRINOLOGIApt_BR
dc.titleParalisia periódica tireotóxica hipocalêmica com arritmia cardíaca: relato de casopt_BR
dc.typeArtigo de Periódicopt_BR
Appears in Collections:Clínica Médica

Files in This Item:
File Description SizeFormat 
anamaria,+Relato+de+caso+-+Anamaria+(1)+(1).pdfARTIGO_HRJ_RES_paralisiaperiodicatireotoxica286,21 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.